Workgroup Financial Mathematics

Breadcrumb Navigation

Jan Widenmann

Jan Widenmann


LMU Mathematics Institute
Theresienstr. 39, Room B235
D-80333 Munich

Phone: +49 (0) 89 2180-4535
Fax: +49 (0) 89 2180-4452

Office hours:
Thursday, 18:00 to 19:00

Further Information

Recent Publications & Preprints

  • Risk minimization for insurance products via F-doubly stochastic Markov chains
    Biagini F.
    and Widenmann, J.

    Preprint, 2013 (PDF 559KB)

  • Hedging mortality claims with longevity bonds
    Biagini F., Rheinländer T., and Widenmann J.
    ASTIN Bulletin - The Journal of the International Actuarial Association, 43(2), 123-157, 2013 (PDF, 1.24MB)

  • Intensity-based premium evaluation for unemployment insurance products
    Biagini, F., Groll, A. and Widenmann, J.
    Insurance: Mathematics and Economics 53, 302–316, 2013 (PDF, 10.2MB)

  • Pricing of unemployement insurance products with doubly stochastic Markov chains
    Biagini, F. and Widenmann, J.
    International Journal of Theoretical and Applied Finance 15(4), 1-32, 2012 (PDF, 410KB)

Complete list of Publications & Preprints